MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS; ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Catalog Number ATAA43720160A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 12/19/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
H.6.Investigation findings code c21: waiting on further information from site.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported from aaa24-01 study: on (b)(6) 2025, a study patient underwent a thoracoabdominal aortic aneurysm procedure (tambe) using a gore® excluder® thoracoabdominal branch endoprosthesis.During this procedure, gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) were implanted as branch devices.On the same day, it was reported mobilization of the right colon and resection of the cecum and appendix and appendix left in discontinuity.On (b)(6) 2025, exploratory laparotomy with resection of approximately 90 cm of small bowel and resection of the right colon was done.On (b)(6) 2025, exploratory laparotomy with resection of approximately 45 cm of small bowel was done.It was reported there was no intervention related to tambe device or the vbx devices.On (b)(6) 2025, the patient died due to acute mesenteric ischemia.This was reported as procedure related.
 
Event or Problem Description
The following was reported from aaa24-01 study: on (b)(6) 2025, a study patient underwent a thoracoabdominal aortic aneurysm procedure using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe).During this procedure, gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) were implanted as branch devices.According to the physician, the case was uncomplicated, with no difficulty on any steps.On the completion angiogram there was sluggish filling of the sma and left renal arteries.There were also no signals to the feet at the time, and an angiogram showed no flow past the popliteal artery.The physician cut down both groins to perform a thrombectomy, but no thrombus was found.According to the physician, after closure of the arteries, the patient had dp signals of high resistance indicating possible microembolism.The tambe procedure was completed; however, there was minimal filling of the mesenteric artery, despite the stents and the branch vessel being open.An exploratory laporatomy was performed, and the terminal ileum and the cecum were necrotic.The terminal ileum and cecum were resected, and left in discontinuity.The physician attempted a prostaglandin infusion.In order to promote perfusion of the small bowel.On (b)(6) 2025, another exploratory laparotomy with resection of approximately 45 cm of small bowel was done.At that time, the sma branch and distal sma branches were widely patent, and the mesentery was filling, but the bowel had worsened with more patchy necrosis.On (b)(6) 2025, the patient died due to acute mesenteric ischemia.
 
Additional Manufacturer Narrative
Corrected h6: health effect - impact code from f0201 to f02.Updated h6: type of investigation from b21 to b13, b14, b20.Updated h6: investigation findings from c21 to c19, c20.Updated h6: investigation conclusions from d16 to d15.Updated b3/b4/b5/b6 description of event with more detailed description of event.H.6.Investigation conclusions code d15: there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code "d15: cause not established" is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.

Brand Name
GORE® EXCLUDER® THORACOABDOMINAL BRANCH ENDOPROSTHESIS
Common Device Name
ENDOVASCULAR SYSTEM FOR TREATMENT OF THORACOABDOMINAL AND PARARENAL AORTIC LESIO
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24109067
Report Number3007284313-2026-04525
Device Sequence Number14906940
Product Code QZK
UDI-Device Identifier00733132659685
UDI-Public(01)00733132659685(17)280614
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberATAA43720160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date04/20/2026
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age71 YR
Patient SexMale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American